# SDR AALA201608049003

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 27,682 hours, 4,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  WHILE ACCOMPLISHING A-16 CHECK, TASK CARD 33C20033002, FOUND EMERGENCY POWER SUPPLY UNIT 18WL BATTERY INOPERATIVE.  REPLACED 18WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38-80-802-A.
